# SDR CA061204008

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010273
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 41,474 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SMALL PIN HOLE IN BEND RADIUS OF NR DIAMETER 4 TUBE ASSY, NR 1 GROUNDING ITEM IS THE HYDRUALIC LINES ON THE DASH 8`S. (TC NR 20061204008)
